HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   Tryin to get these sexual side effects handled (http://www.healthboards.com/boards/anxiety/317543-tryin-get-these-sexual-side-effects-handled.html)

jarouc 08-22-2005 03:10 PM

Tryin to get these sexual side effects handled
 
I started on Buspar about a year ago for anxiety. I found it helped calm me down a great deal but didn't help much in social situations. I also found that I would become real horny about a half hour after taking it. I quit the Buspar and started taking Effexor a month or two ago and while I think it's helping my social anxiety, it's hurt my sex drive and killed my ability to have an orgasm. I've read where people have had success curbing sexual side effects by adding Buspar to whatever they're already taking. Does anyone have any experience with this? I don't want to stop the Effexor but will have to if I can't get this under control.


All times are GMT -7. The time now is 02:54 AM.